# SDR MASA98199

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46YV
- Make and model: Beech 1900D
- Aircraft serial: UE46
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

FLT 5499 - JAX-MCO - JUST AFTER TAKEOFF, THE LEFT ENGINE MADE A LOUD BAND AND SEEMED TO LOSE POWER.  SPARKS WERE SEEN COMING FROM THE EXHAUST STACKS.  CREW DECLARED AN EMERGENCY AND SHUTDOWN THE ENGINE.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE GAS GENERATOR.  (M)
